On Signorini's problem and variational problems with thin obstacles
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 2, p. 343-362
@article{ASNSP_1977_4_4_2_343_0,
     author = {Frehse, Jens},
     title = {On Signorini's problem and variational problems with thin obstacles},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 4},
     number = {2},
     year = {1977},
     pages = {343-362},
     zbl = {0353.49020},
     mrnumber = {509085},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1977_4_4_2_343_0}
}
Frehse, Jens. On Signorini's problem and variational problems with thin obstacles. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 4 (1977) no. 2, pp. 343-362. http://www.numdam.org/item/ASNSP_1977_4_4_2_343_0/

[1] H. Beirao Da Veiga, Sur la regularité des solutions de l'équation div A(x, u, Vu) = = B(x, u, Vu) avec des conditions aux timites unitaterales et mêlées, Thèse Paris, 1971.

[2] H. Beirao Da Veiga, Sulla hölderianità delle soluzioni di alcune disequazioni variazionali con condizioni unilaterali al bordo, Ann. Mat. pura appl., IV Ser., 38 (1969), pp. 73-112. | MR 259706 | Zbl 0201.13401

[3] H. Beirao Da Veiga - F. Conti, Equazioni ellittiche non lineari con ostacoli sottili ..., Ann. Scuola Norm. Sup. Pisa, Sci. fis. mat., III Ser., 26 (1972), pp. 533-562. | Numdam | MR 364862 | Zbl 0259.35034

[4] H. Brezis, Problèmes unilateraux, J. Math. pures et appl., 51 (1972), pp. 1-168. | MR 428137 | Zbl 0237.35001

[5] J. Frehse, Two dimensional variational problems with thin obstacles, Math. Z., 143 (1975), pp. 279-288. | MR 380550 | Zbl 0295.49003

[6] J. Frehse - R. Rannacher, Eine L1-Fehlerabschätzung für diskrete Grundlösungen in der Methode der finiten Elemente, Bonner Math. Schriften, 1976, Tagungsband : Finite Elemente. | MR 445778 | Zbl 0359.65093

[7] G. Fichera, Boundary value problems of elasticity with unilateral constraints, from: Flügge (ed.), Handbuch der Physik, VI a/2, pp. 391-423, Berlin - Heidelberg - New York, Springer, 1972.

[8] M. Giaquinta - G. Modica, Regolarità lipschitziana per le soluzioni di alcuni problemi di minimo con vincolo, to appear in Ann. Mat. pura appl., IV Ser. | Zbl 0325.49009

[9] M. Giaquinta - G. Modica, Part. II of [8], to appear.

[10] E. Giusti, Superfici minime cartesiane con ostacoli discontinui, Arch. rat. Mech. Analysis, 40 (1971), pp. 251-267. | MR 275251 | Zbl 0214.11201

[11] E. Giusti, Minimal surfaces with obstacles. In Geometric measure theory and minimal surfaces (C.I.M.E.), pp. 121-153. (Editor: E. Bombieri), Roma: Edizioni Cremonese, 1973. | MR 407701 | Zbl 0268.49048

[12] E. Giusti, Non parametric minimal surfaces with discontinuous and thin obstacles, Arch. rat. Mech. Analysis, 49 (1972), pp. 41-56. | MR 346640 | Zbl 0257.49015

[13] D. Kinderlehrer, Variational inequalities with lower dimensional obstacles, Israel J. Math., 10 (1971), pp. 339-348. | MR 304999 | Zbl 0263.49008

[14] O.A. Ladyzhenskaya - N.N. Ural'Tseva, Linear and quasilinear equations of elliptic type. New York: Academic Press, 1968. | MR 244627 | Zbl 0164.13002

[15] H. Lewy, On a refinement of Evans law in potential theory, Atti Accad. Naz. Lincei, VIII Ser., Rend., Cl. Sci. fis. mat. natur., 48 (1970), pp. 1-9. | MR 274786 | Zbl 0217.39002

[16] H. Lewy, On the coincidence set in variational inequalities, J. diff. Geometry 6 (1972), pp. 497-501. | MR 320343 | Zbl 0255.31002

[17] H. Lewy - G. Stampacchia, On the regularity of the solution of a variational inequality, Commun. pure appl. Math., 22 (1969), pp. 153-188. | MR 247551 | Zbl 0167.11501

[18] C.B. Morreyjr., Multiple integrals in the calculus of variations, Berlin - Heidelberg - New York: Springer, 1966. | MR 202511 | Zbl 0142.38701

[19] J.C.C. Nitsche, Variational problems with inequalities as boundary conditions or how to fashion a cheap hat for Giacometti's brother, Arch. rat. Mech. Analysis, 41 (1971), pp. 241-253. | Zbl 0209.41601

[20] G. Stampacchia, Le problème de Dirichlet pour équations eltiptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, 15 (1965), pp. 189-258. | Numdam | MR 192177 | Zbl 0151.15401

[21] K.O. Widman, The singularity of the green function for non-uniformly elliptic partial differential equations with discontinuous coefficients, Technical report, Uppsala University, 1970.

[22] K.O. Widman, Hõlder continuity of solutions of elliptic systems, Manuscripta math., 5 (1971), pp. 299-308. | MR 296484 | Zbl 0223.35044